# SDR SWAA2022092765200

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB CRACKED BS295 S-16L. MARKED. / [01] REMOVED FED FWD LWR STOP PAD FITTING AND STRAP FOR ACCESS IAW SRM 51-40-02-0G-0;[02] STOP PAD FITTING WEB IS CRACKED AND IS OUT OF LIMITS IAW SRM 53-10-15-1A-1. TO BE REPLACED IAW WITH SRM 51-10-02-0G-0 STEP 9;[03] RECEIVED NEWPASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB; LOCATED AND DRILL FITTING IAW SRM 51-40-05 AT BS-295 STR-16L;[04] OK TO INSTALL FWD ENTRY DOOR STOP FITTING WEB ON ITEM#3;[05] CERTIFY;[06] OK TO INSTALL GIVEN.;[07] INSTALLED DOOR STOP FITTING WED IAW SRM 51-40-02 AND DWG 141A8180 ID:0022 REV:-;[08] CERTIFIED CORRECTIVE ACTION 7;[09] VERIFIED CORRECTIVE ACTION #7;[10] UPDATED CHART;[11] COMPLETE;[12] VERIFIED MEASUREMENTS TABLE.  ITEM 10 CORRECTIVE ACTIONS.
